Talk:Tricyclic antidepressant overdose

From Wikipedia, the free encyclopedia
Jump to: navigation, search
WikiProject Medicine / Toxicology (Rated C-class, Mid-importance)
WikiProject icon This article is within the scope of WikiProject Medicine, which recommends that this article follow the Manual of Style for medicine-related articles and use high-quality medical sources. Please visit the project page for details or ask questions at Wikipedia talk:WikiProject Medicine.
C-Class article C  This article has been rated as C-Class on the project's quality scale.
 Mid  This article has been rated as Mid-importance on the project's importance scale.
Taskforce icon
This article is supported by the Toxicology task force (marked as Mid-importance).
 

}}

Clarify Medical Jargon[edit]

QTI? QRS complex? PR/QT intervals? do not abbreviate and try to explain what these things are. This looks like its been copied from a medical text and the vast majority of people will have no idea what any of this means. Article needs simplification to meet wiki standards. Mramz88 (talk) 06:13, 22 July 2010 (UTC)

QRS, PR and QT are not abbreviations. They refer to aspects of an electrocardiogram. See the article on that subject for more information. — Preceding unsigned comment added by 65.196.83.140 (talk) 07:45, 5 April 2012 (UTC)

Contradiction[edit]

This article contradicts itself. From the Treatment section:

"If sodium bicarbonate therapy fails to improve cardiac symptoms, conventional antidysrhythmic drugs such as phenytoin and magnesium can be used to reverse any cardiac abnormalities."

And from the Epidemiology section:

"Dilantin should not be used in the treatment of TCA overdose as the Na+ blockade will increase the QTI."

Dilantin and phenytoin are the same drug. — Preceding unsigned comment added by 66.212.152.59 (talk) 16:52, 2 February 2013 (UTC)